Cardinal numbers of the basis of an $H$-closed space
Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 55-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_1_a13,
author = {V. V. Proizvolov},
title = {Cardinal numbers of the basis of an $H$-closed space},
journal = {Doklady Akademii Nauk},
pages = {55--56},
year = {1964},
volume = {154},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a13/}
}
V. V. Proizvolov. Cardinal numbers of the basis of an $H$-closed space. Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 55-56. http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a13/